MAUDE Adverse Event Report: ARTHREX, INC. UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E; KNEE PROSTHESIS

ARTHREX, INC. UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E; KNEE PROSTHESIS
Model Number UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-521-tbe8, batch 579202821 was received for investigation.Visual inspection identified chipping and breakage across one end of the implant.Surface damage was present across the engraved part and lot numbers.Due to the returned condition of the device, the dimensions could not be accurately assessed.The most likely cause for the reported failure can be attributed to user error due to excessive force during use.
 
Event or Problem Description
It was reported during a knee procedure, the ar-521-tbe8 (lot: 579202821)tibial bearing implant would not seat into the tibial tray.The case was completed using a 2nd ar-521-tbe8 (579200004)tibial bearing implant.

Brand Name
UKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19444683
Report Number1220246-2024-04663
Device Sequence Number7165171
Product Code HSX
UDI-Device Identifier00888867233317
UDI-Public00888867233317
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberUKA TIBIAL BEARING, SIZE 5, 8MM, VIT-E
Device Catalogue NumberAR-521-TBE8
Device Lot Number579202821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date06/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown